i was having acne for 3-4 months.now all the acne has gone but had left scars on my both cheeks. these are pink to red in colour. i am already using retinol cream for 2 months but no result is seen. please suggest how to get rid of them
Post Acne/Inflammatory Erythemia or Hyperpigmentation. What To Do?
Doctor Answers (4)
In our practice the lasers we do is Dot Laser, Profractional C02 laser, micro laser peel and or VI peel for very mild acne scarring. If you go to our website you can read about each procedure and you can kind of determine what would benefit you the best. You have quite a few options for acne scars depending on how deep they are.
Acne scars and erythema
There is a difference between redness left after acne and actual scarring that causes depressions in your skin.
If just redness remains, continue with your retinol cream and sun protection. The redness will fade with time, but IPL or pulsed dye laser treatments will help it fade more quickly.
If you have depressed scars, fractional laser treatments can help.
You should consult a board certified dermatologist who specializes in laser surgery, can help you with your acne, and determine if you are a candidate for laser treatments.
Redness from Acne
Redness can be improved with Intense pulse light, the v beam. You can also consider some steroid creams stronger than over the counter hydrocortisone that you doctor can prescribe. co2 laser resurfacing would be what I would consider after all the other options.
You might also like...
Fractional resurfacing is a good option for acne scars
You could consider having a fractional resurfacing treatment done. Also make sure to use a good sunscreen, along with your retinoid cream till such time you go in for another treatment. Glycolic acid peels also help with the redness.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.